arrow
Volume 25, Number 6
Previous Issue Next Issue

Ming Wang & Xiangrui Meng

J. Comp. Math., 25 (2007), pp. 631-644.

Preview Full PDF 2654 26182 Abstract

Y. S. Bhat & S. Moskow

J. Comp. Math., 25 (2007), pp. 645-660.

Preview Full PDF 2996 26689 Abstract

Zhenyue Zhang, Yuyang Qiu & Keqin Du

J. Comp. Math., 25 (2007), pp. 661-671.

Preview Full PDF 3007 27339 Abstract

El-Sayed M.E. Mostafa

J. Comp. Math., 25 (2007), pp. 672-689.

Preview Full PDF 2740 26146 Abstract

Yandong Jiao, Guidong Dai, Quandong Feng & Yifa Tang

J. Comp. Math., 25 (2007), pp. 690-696.

Preview Full PDF 2643 26889 Abstract

Xinghua Wang & Aimin Xu

J. Comp. Math., 25 (2007), pp. 697-704.

Preview Full PDF 2636 26610 Abstract

Xiubin Xu & Chong Li

J. Comp. Math., 25 (2007), pp. 705-718.

Preview Full PDF 2691 26482 Abstract

Ya Yan Lu

J. Comp. Math., 25 (2007), pp. 719-729.

Preview Full PDF 2746 25961 Abstract

Chunxiong Zheng

J. Comp. Math., 25 (2007), pp. 730-745.

Preview Full PDF 2766 25845 Abstract

J. Comp. Math., 25 (2007), pp. 746-747

Preview Full PDF 2844 29490 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard